# SDR SWIA202162538

- Difficulty date: September 2, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SYSTEM #3 RUDDER PCU FAILED BACKLASH TEST    (C-CHECK RO 11/10/2021)   REMOVED AND REPLACED HYDRAULIC SYSTEM #3 RUDDER PCU IAW CRJ700 AMM CHAPTER 27-23-01-000-801-A01/27-23-01-400-801-A01, TORQUE WRENCH TUC 4978, CAL DUE: 32-JUL-22. PERFORMED BACKLASH TEST OF THE #3 RUDDER PCU PER CRJ 700 AMM 27-21-00-720-803-A01. BACKLASH PASSED. T/I:8392 DUE: 30 JUN 22, T/I:TUC9290 DUE: 31 MAR 22, T/I: TUC2267 DUE 28 FEB22. PERFORMED OPS TEST OF THE RUDDER CONTROL SYSTEM PER CRJ 700 AMM 27-21-00-710-801-A01. OPS TEST GOOD.
